MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FROCEPS SINGLE ACTION JAW; FLEXIBLE GRASPING FORCEPS

KARL STORZ SE & CO. KG FROCEPS SINGLE ACTION JAW; FLEXIBLE GRASPING FORCEPS
Model Number 11161KB
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has been returned; evaluation is pending.
 
Event or Problem Description
During a left frontal burr hole for fenestration of a large cyst, the jaws of the grasper locked in open position while inside the flexible scope; which was in the patient, requiring the scope with graspers to be removed from the patient.The procedure was completed without use of another grasper.There was no harm to the patient.

Brand Name
FROCEPS SINGLE ACTION JAW
Common Device Name
FLEXIBLE GRASPING FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key11776115
Report Number9610617-2021-00044
Device Sequence Number17003575
Product Code GWG
UDI-Device Identifier04048551050477
UDI-Public4048551050477
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K002788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11161KB
Device Catalogue Number11161KB
Device Lot NumberNP01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 MO
Patient Weight7